Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on liftings of linear continuous functionals

Author: Horst Osswald
Journal: Proc. Amer. Math. Soc. 120 (1994), 453-456
MSC: Primary 03H05; Secondary 28E05, 46S20
MathSciNet review: 1165064
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for each bounded Loeb space $ (\Lambda ,{L_\nu }(\mathfrak{A}),\hat \nu )$ a functional $ \varphi \in {L_\infty }{(\Lambda )'}$ has a lifting if and only if $ \varphi \in {L_1}(\Lambda )$. If $ p \in [1,\infty [$, then every $ \varphi \in {L_p}{(\Lambda )'}$ has a lifting.

References [Enhancements On Off] (What's this?)

  • [1] S. Albeverlo, J. E. Fenstad, R. Høegh Krohn, and T. L. Lindstrøm, Nonstandard method in stochastic analysis and mathematical physics, Academic Press, New York, 1986. MR 859372 (88f:03061)
  • [2] R. A. Anderson, A nonstandard representation of Brownian motion and Ito-integration, Israel J. Math. 15 (1976).
  • [3] E. Hewitt and K. Stromberg, Real and abstract analysis, Springer-Verlag, New York, 1969. MR 0367121 (51:3363)
  • [4] D. H. Hoover and E. A. Perkins, Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I, II, Trans. Amer. Math. Soc. 275 (1983), 1-36, 37-58. MR 678335 (85d:60111)
  • [5] A. E. Hurd and P. A. Loeb, An introduction to nonstandard real analysis, Academic Press, New York, 1985. MR 806135 (87d:03184)
  • [6] H. J. Keisler, An infinitesimal approach to stochastic analysis, Mem. Amer. Math. Soc., no. 297, Amer. Math. Soc., Providence, RI, 1984. MR 732752 (86c:60086)
  • [7] T. L. Lindstrøm, Hyperfinite stochastic integration. I, II, III, and addendum, Math. Scand. 46 (1980).
  • [8] P. A. Loeb, Conversion from nonstandard to standard measure spaces and applications to probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122. MR 0390154 (52:10980)
  • [9] -, A functional approach to nonstandard measure theory, Contemp. Math., vol. 26, Amer. Math. Soc., Providence, RI, 1984, pp. 251-261. MR 737406 (86b:28026)
  • [10] H. Osswald, Vector-valued Loeb measures and the Lewis integral, Math. Scand 68 (1991). MR 1129592 (93m:28024)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03H05, 28E05, 46S20

Retrieve articles in all journals with MSC: 03H05, 28E05, 46S20

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society